# SDR HEEA0014676

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10814
- Make and model: Bell 206L-1
- Aircraft serial: 45415
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 200SGL132Q
- Condition: Inoperative
- Location: Starter/Gen
- Part time: 462 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR HAS INTERMITTENT OPERATION.
